# SDR TRBACPCP2010027SP

- Difficulty date: May 5, 2010
- Submitted: May 20, 2010
- Operation: Air carrier
- Aircraft: N414WF
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 414
- Aircraft time: 30,181 hours, 29,344 cycles
- Engine: Pwa PW127
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FRONT SPAR BETWEEN ENG AND FUSELAGE 2 LOCK FASTERNERS SURROUNDING CORRODED.  COMPLIED WITH LT WING LOWER SKIN CORROSION BLEND OUT IAW EO NR E2-5700-384 ( FWD SPAR RIBS 6 AND 7) DEFFERRED AS (ER TD,O AITJ NR 414570423.  FOR FUTURE TOLERANCE INSP AND IAW MX REPAIR INSTRUCTIONS.  DUE IN 12 MONTHS. (MAY 7, 2011).  WORK ITEM TURNOVER.  PERFORMED MAPING PROCEDURE OF LT WING RIB 6 & 7 FWD SPAR CORRODED AT THE LOCK FASTENER USING ULTRA SONIC METHOD. (PARAMETERS 37DL) SUBMITTED TO PROCEDURE FOR EVALUATION OF BLEED AREA.   PERFORMED NDT (EDDY CURRENT) INSP ON BLEND AERA (LT WING FWD SPAR RIB 7&8) USING ETN 51-008 PROCEDURES (NSRTEC 000S & PENCIL PROBE 50W).  NO DEFECT NOTICE AT THIS TIME.
